# SDR DXTA2025022702520

- Difficulty date: February 26, 2025
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N852QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000102
- Aircraft time: 1,465 hours, 859 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rub Block
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR STICKS HARD TO OPEN INSIDE AND OUT.   GAINED ACCESS TO AIRCRAFT AND FOUND CABIN DOOR RUB BLOCK LOOSE. AJUSTED RUB BLOCK AND PERFORMED OPS CHECK. OPS CHECK GOOD. IAW CE-700 AMM 52-10-15. NO DEFECTS NOTED.
